| Catalog Number |
217863106 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the mbt rev tapered cement reamer's connector was worn and will no longer engage with hudson adaptor.Needs replacing.
Additional Manufacturer Narrative
(b)(4).Investigation summary = > examination of the returned device revealed areas of wear and deformation on the corners of the flats.The wear and deformation prohibits successful retention of the reamer and mating instruments.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.